Alert archive / North Dakota / Wind Chill Advisories in 2012
Wind Chill Advisory 4, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Dec 28, 2012, 8:04 PM CST for 14 counties in North Dakota. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2012, 8:04 PM CST (02:04 UTC)
- Expired
- Dec 29, 2012, 9:17 AM CST
- In force
- 13 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442 WWUS43 KBIS 290204 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 804 PM CST FRI DEC 28 2012 ...WIND CHILL ADVISORY NORTH THROUGH EAST CENTRAL TONIGHT THROUGH MID MORNING SATURDAY... .HIGH PRESSURE OVER SOUTHEAST SASKATCHEWAN WILL CONTINUE TO PRODUCE MOSTLY CLEAR SKIES AND VERY COLD TEMPERATURES AS IT MOVES TO NEAR BOTTINEAU BY EARLY SATURDAY MORNING. WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO CAN BE EXPECTED FRIDAY NIGHT INTO MID SATURDAY MORNING IN PLACES LIKE CROSBY...TIOGA...MINOT...SHERWOOD...ROLETTE AND RUGBY. WIND CHILL TEMPERATURES TO 30 BELOW ZERO WILL CONTINUE MOVING SOUTH AFTER MIDNIGHT FRIDAY AND WILL AFFECT CITIES LIKE GARRISON ...HARVEY...CARRINGTON...PETTIBONE AND JAMESTOWN FROM LATE FRIDAY NIGHT THROUGH MID MORNING SATURDAY. KEEP EXPOSED SKIN COVERED TO AVOID FROST BITE. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. NDZ001>005-009>013-291015- /O.NEW.KBIS.WC.Y.0004.121229T0204Z-121229T1600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...RUGBY 804 PM CST FRI DEC 28 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST SATURDAY. * TIMING...THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...25 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ021>023-025-036-037-291015- /O.NEW.KBIS.WC.Y.0004.121229T0800Z-121229T1600Z/ MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...STEELE...JAMESTOWN 804 PM CST FRI DEC 28 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM CST SATURDAY. * TIMING...LATE FRIDAY NIGHT THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KS
4 follow-up statements
411 WWUS43 KBIS 290710 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 110 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY NORTH THROUGH THE NORTHERN JAMES RIVER BASIN THROUGH MID MORNING SATURDAY... .HIGH PRESSURE OVER SOUTHEAST SASKATCHEWAN WILL CONTINUE TO PRODUCE MOSTLY CLEAR SKIES AND VERY COLD TEMPERATURES AS IT MOVES TO NEAR BOTTINEAU BY DAYBREAK SATURDAY MORNING. WIND CHILL TEMPERATURES AROUND 30 BELOW ZERO CAN BE EXPECTED NOW INTO MID SATURDAY MORNING IN PLACES LIKE CROSBY...TIOGA...MINOT... SHERWOOD...ROLETTE AND RUGBY. WIND CHILL TEMPERATURES TO 30 BELOW ZERO WILL CONTINUE MOVING SOUTH EARLY SATURDAY MORNING AND WILL AFFECT CITIES LIKE GARRISON ...HARVEY...CARRINGTON...PETTIBONE AND JAMESTOWN THROUGH MID MORNING SATURDAY. IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID FROST BITE. IF PLANNING TRAVEL THIS SATURDAY MORNING...MAKE SURE TO HAVE A WINTER SURVIVAL KIT. NDZ001>005-009>013-291515- /O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...RUGBY 110 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...25 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ021>023-025-036-037-291515- /O.CON.KBIS.WC.Y.0004.121229T0800Z-121229T1600Z/ MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...STEELE...JAMESTOWN 110 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...NOW THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HEINERT
341 WWUS43 KBIS 291003 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 403 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY NORTH CENTRAL THROUGH THE NORTHERN JAMES RIVER BASIN THROUGH MID MORNING SATURDAY... .HIGH PRESSURE MOVING INTO NORTH CENTRAL NORTH DAKOTA THIS MORNING WILL CONTINUE TO PRODUCE VERY COLD TEMPERATURES. COMBINED WITH WINDS UP TO 10 MPH...WIND CHILL TEMPERATURES AROUND 30 BELOW ZERO CAN BE EXPECTED THROUGH MID SATURDAY MORNING. LOCATIONS IN THE ADVISORY INCLUDE MINOT...BOWBELLS...SHERWOOD...ROLETTE AND RUGBY...GARRISON...HARVEY...CARRINGTON...PETTIBONE AND JAMESTOWN. CONDITIONS ARE EXPECTED TO IMPROVE BY 10 AM CST THIS MORNING AS TEMPERATURES WARM. IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID FROST BITE. IF PLANNING TRAVEL THIS SATURDAY MORNING...MAKE SURE TO HAVE A WINTER SURVIVAL KIT. NDZ001-009-291115- /O.CAN.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/ DIVIDE-WILLIAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON 403 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE WARMED OVER FAR NORTHWEST NORTH DAKOTA...AND A WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$ NDZ002>005-010>013-291600- /O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY 403 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...25 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED. && $$ NDZ021>023-025-036-037-291600- /O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/ MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...STEELE...JAMESTOWN 403 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED. && $$ HEINERT
609 WWUS43 KBIS 291258 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 658 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY PORTIONS OF NORTH CENTRAL... .VERY COLD TEMPERATURES COMBINING WITH WINDS UP TO 10 MPH ARE CAUSING DANGEROUSLY COLD WIND CHILL TEMPERATURES AROUND 30 BELOW ZERO...SO A WIND CHILL ADVISORY IS IN EFFECT THIS MORNING. LOCATIONS IN THE ADVISORY INCLUDE MINOT...BOWBELLS...ROLETTE... RUGBY...GARRISON...HARVEY...CARRINGTON...AND JAMESTOWN. WARMING THIS MORNING WILL RESULT IN IMPROVED CONDITIONS BY 10 AM CST. IF YOU MUST BE OUTDOORS...KEEP EXPOSED SKIN COVERED TO AVOID FROST BITE. IF PLANNING TRAVEL THIS SATURDAY MORNING...MAKE SURE TO HAVE A WINTER SURVIVAL KIT. NDZ002>005-010>013-291600- /O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY 658 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...25 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED. && $$ NDZ021>023-025-036-037-291600- /O.CON.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/ MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY... CARRINGTON...STEELE...JAMESTOWN 658 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING SATURDAY. * WIND CHILL VALUES...TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE EXPOSED SKIN IS COVERED. && $$ SCHECK
242 WWUS43 KBIS 291517 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 917 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY HAS BEEN CANCELLED... .TEMPERATURES HAVE RISEN AND WIND CHILLS INCREASED TO ABOVE WIND CHILL ADVISORY CRITERIA. THE WIND CHILL ADVISORY WHICH WAS IN EFFECT FOR NORTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED. NDZ002>005-010>013-021>023-025-036-037-291630- /O.CAN.KBIS.WC.Y.0004.000000T0000Z-121229T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...STEELE...JAMESTOWN 917 AM CST SAT DEC 29 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE RISEN AND WIND CHILLS INCREASED TO ABOVE WIND CHILL ADVISORY CRITERIA. THE WIND CHILL ADVISORY WHICH WAS IN EFFECT FOR NORTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED. $$ MM
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Dec 28, 5:55 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Dec 28, 5:55 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 555 PM CST FRI DEC 28 2012 .DISCUSSION...LATEST WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH MOVING THROUGH CENTRAL NORTH DAKOTA WITH LIGHT FLURRIES FROM HARVEY TO BISMARCK. LOCAL RADAR SUPPORTS MORE OR LESS A BROKEN AREA OF FLURRIES MOVING SOUTHEAST WITH TIME. THE CURRENT FORECAST HAS THIS HANDLED WELL THROUGH THE EVENING HOURS AS THE TROUGH PROGRESSES EAST. MAINLY CLEAR SKIES WEST BEHIND THE DEPARTING WAVE. FOG/STRATUS LOOP INDICATING THAT A LARGE AREA OF LOW CLOUDS IN EASTERN SASKATCHEWAN AND SOUTHERN MANITOBA ARE MOVING SOUTHEAST AND SHOULD MAINLY AFFECT THE NORTHEAST ZONES TONIGHT. FURTHER UPSTREAM FROM THE CLEAR SKIES...SCT/BKN CLOUDS IN EASTERN ALBERTA AND SOUTHWESTERN SASKATCHEWAN WILL SHIFT INTO WESTERN NORTH DAKOTA LATER TONIGHT...BUT NO SIGNIFICANT WEATHER ASSOCIATED WITH THEM OR EXPECTED TO DEVELOP OVER THE NEXT 24HR. ONLY ADJUSTMENTS THIS EVENING WAS TO SKY COVER AND COLDER HOURLY TEMPERATURES IN THE NORTH WITH THE CURRENT CLEAR SKIES. MIN TEMPS WERE ADJUSTED A FEW MORE DEGREES COLDER IN THE NORTH AS A RESULT. REST OF FORECAST IS ON TRACK. && .AVIATION...FOR THE 00Z TAF ISSUANCE...FLURRIES FROM KBIS TO KJMS THROUGH 06Z SATURDAY AS AN UPPER DISTURBANCE SLIDES THROUGH CENTRAL NORTH DAKOTA. OVERALL...EXPECT SCT TO BKN VFR CIGS NEXT 24HR. WILL MONITOR SATELLITE FOR AREAS OF MVFR CIGS OVERNIGHT...BUT NOT EXPECTING ANYTHING WIDESPREAD AT THIS TIME. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION/AVIATION...KS
Hazardous weather outlook, Dec 28, 6:13 PM CST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 613 PM CST FRI DEC 28 2012 NDZ009-017>023-025-031>037-040>048-050-051-300015- WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 613 PM CST FRI DEC 28 2012 /513 PM MST FRI DEC 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-010>013-300015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY- PIERCE- 613 PM CST FRI DEC 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT WIND CHILL TEMPERATURES BETWEEN 20 AND 25 BELOW ZERO ARE LIKELY FOR A FEW HOURS TONIGHT. WILL CONTINUE TO MONITOR CLOSELY FOR POSSIBLE WIND CHILL HEADLINES IF NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
Nearby
Wind Chill Advisories in North Dakota, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.